# SDR SWAA2023012593677

- Difficulty date: January 21, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 61,617 hours, 36,549 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER SKIN HAS PREVIOUS REPAIR AT AFT LOWER CORNER. REFERENCE 5200-I-12264-NG (REPAIR SURVEY FOR AFT CARGO DOORS) [TTG8Q0036CN4].<[01] COMPLIED WITH EA# 23-152-00248 DTE VERIFICATION OF EXISTING REOPAIRS FOUND ON AFT CARGO DOOR (EO 5200-I-2264-NG) TTG8Q00HD45L REPAIR IS NOT AGREEMENT TO DRAWING SEE FAULT TTG8Q00HD9WA;[02] COMPLIED WITH EA# 23-152-00248 DTE VERIFICATION OF EXISTING REOPAIRS FOUND ON AFT CARGO DOOR (EO 5200-I-2264-NG) TTG8Q00HD45L REPAIR IS NOT AGREEMENT TO DRAWING SEE FAULT TTG8Q00HD9WA
